# SDR CA110128003

- Difficulty date: January 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,641 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 430152605
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAKAGE FROM FORWARD OUTPUT SEAL.
